Badges (1)

About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (1)

Apr 27, 2015 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

I’ve been taking this demon of a drug for three years and recently had a melt down, I couldn’t see that it was me having the melt down but my loved ones could, after having an accident that has landed me to be off my feet for 4 months and having to give up my buisness which was only ten weeks old and was my life dream, I was at wits end and wanted to get off this drug as I wasn’t seeing life clearly, my relationship started to break down so I’ve come to stay with my mum and get off pristiq for ever!!
I have spoken to my girlfriend who is a community nurse about kicking this drug for good, she explained to me that as I am going through menopause and have thyroid disease that my body is not completely absorbing all the drug so there for I’m not benefiting from it at all, she suggested to cut back by taking pristiq one day and then Effexor the next then to taper by each second day and so on,

As I am at my mums I’ve decided to just begin the journey and taper from 100 to 50 to 25 mg and now nothing and it’s been three weeks since I begun,
My feelings and side effects are horrifying, headaches, dizziness, out of body feeling, aching legs ( bad concidering I’m also in plaster for 12 wks) very sick stomach, aching neck and shoulders and the list goes on, the dreams are bad and I find myself scared to go to sleep because of the severity of them, today is day two of being off the pill altogether and the side effects are worsening….

Does it depend on how long an individual has been on the medication as to how long it takes to be free of the side effects?
Or is it the amount of med that each of us have been on??

Is there an answer as to how long it takes to feel normal? I have not been sad or crying until today and I’m a mess….I just want tit to stop…
Thanks jen